MathSciNet Relay Station
MathSciNet bibliographic data
MR1707485 30H05 (46E15)
Duren, Peter L.; Schuster, Alexander P.; Seip, Kristian Uniform densities of regular sequences in the unit disk. Trans. Amer. Math. Soc. 352 (2000), no. 9, 3971–3980.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement